# SDR YENA200216

- Difficulty date: July 4, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N531JB
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 2,330 hours, 942 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 0259
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 92 SLC TO JFK, IN FLIGHT LIVE TV ROWS 16-26 ABC BLACK SCREENS.  VERBAL NOTIFICATION OF A SUSPECTED BURNT ODOR FROM THE AREA OF ROW 27 MOMENTARILY PRIOR TO FAILURE.  CB DID NOT TRIP.  REMOVED AND REPLACED 27C SEB AND 27C SEAT CABLE, OPS CHECK OK PER LIVE TV MM 23-38-00.
